# SDR C2XA06SH033

- Difficulty date: March 17, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N12564
- Make and model: Emb EMB-145LR
- Aircraft serial: 145618
- Aircraft time: 8,561 hours, 6,760 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 14527274006
- Condition: Lightning Strike
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C CHECK, THE RIGHT ELEVATOR WAS FOUND TO HAVE LIGHTNING STRIKE DAMAGE WITH PITTING.  MAINTENANCE REMOVED THE DAMAGED AREA AND INSTALLED A DOUBLER REPAIR IAW EC 5530-01096.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
